# SDR CA000215003

- Difficulty date: February 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 27,339 hours
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NF20216401
- Condition: Delaminated
- Location: Cockpit
- Part time: 22,132 hours, 24,139 cycles
- Component: Flight Compartme, Braero
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAINS B WINDSHIELD REPLACED DUE DELAMINATION.
